# SDR DALA1224206818

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT- CONDITION:  CORROSION LOCATION: STA 680-700 AT NUT PLATE LOC NEAR FWD DOOR DRAIN FOR L-2 DOOR (MARKED).  REMOVED FLOOR SUPPORT (303974) DRILLED NEW FLOOR SUPPORT REF BAC DWG 143N5400 (953289) INSTALLED NEW FLOOR SUPPORT (953289) REF BAC DWG 1435400.
